Affordable Access

Finite-size corrections and scaling for the triangular lattice dimer model with periodic boundary conditions.

Authors
Type
Published Article
Journal
Physical Review E
1539-3755
Publisher
American Physical Society
Publication Date
Volume
73
Issue
1 Pt 2
Pages
16128–16128
Identifiers
PMID: 16486237
Source
Medline

Abstract

We analyze the partition function of the dimer model on M x N triangular lattice wrapped on the torus obtained by Fendley, Moessner, and Sondhi [Phys. Rev. B 66, 214513, (2002)]. Based on such an expression, we then extend the algorithm of Ivashkevich, Izmailian, and Hu [J. Phys. A 35, 5543 (2002)] to derive the exact asymptotic expansion of the first and second derivatives of the logarithm of the partition function at the critical point and find that the aspect-ratio dependence of finite-size corrections and the finite-size scaling functions are sensitive to the parity of the number of lattice sites along the lattice axis.

There are no comments yet on this publication. Be the first to share your thoughts.

Statistics

Seen <100 times
0 Comments
F